# SDR CA041004004

- Difficulty date: September 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,639 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Out Of Adjust
- Location: Fuel Press
- Part time: 59,552 hours, 43,216 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DISPATCH LIKE USUAL FROM HANGAR WITH 28 PASSENGER ONBOARD AND CAME BACK DUE TO FUEL UNBALANCE AND ONE PASSENGER HAD REPORT SEEING FUEL COMING OUT OF RT HAND TANK OVERWING FUEL CAP AND CREW REALIZED IT HAD TAKEN OFF WITH FUEL CROSS-FEED OPEN.  MAINTENANCE TRANSFERED SOME FUEL FROM RT TO LT USING TRANSFER HOSE. OVERWEIGHT LANDING INSPECTION C/O. AIRCRAFT RETURN TO SERVICE FOR THE FLIGHT.  ON RETURN MAINTENANCE INVESTIGATION REVEAL , LT PUMP PRESSURE WAS AT 21 PSI AND RT WAS AT 16 PSI. C/O FUEL PUMP PRESSURE ADJUSTMENT ON BOTH SIDES IAW APJCB 10-21.
